# SDR SIMA20250114002

- Difficulty date: January 14, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N222NS
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000528
- Aircraft time: 22,056 hours, 15,024 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17065699004
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY RH CENTER FLOOR BEAM BETWEEN FR 85-FR 89 CORRODED. (LEVEL 2 CORROSION) AFT GALLEY RH CENTER FLOOR BEAM BTW FR 85-86 REPAIRED IAW EMB 175 SRM 53-23-10. AFT GALLEY RH AT FR 87-89 REPAIRED IAW EMB 175 SRM 53-10-10 ITEM 6 .F FIGURE 203.
